# SDR SWAA2022022548465

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 16,823 hours, 7,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF SIDE WALL PNL 141FW SUPPORT CORRODED FROM STA 727.5A - STA 817 L/H / FABRICATED AND INSTALLED NEW ZEE CHANNEL SIDE PLATE L/H SIDE OF AFT CARGO COMPARTMENT STA 727.5A - STA 817 REF SRM 53-00-53-2R-6REF SA-M 326 - A1060217
